Jump to ContentJump to Main Navigation
Show Summary Details

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Editorial Board Member: Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Strambach, Karl


IMPACT FACTOR 2015: 0.823
Rank 88 out of 312 in category Mathematics and 124 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.848
Source Normalized Impact per Paper (SNIP) 2015: 1.000
Impact per Publication (IPP) 2015: 0.606

Mathematical Citation Quotient (MCQ) 2015: 0.66

149,00 € / $224.00 / £112.00*

Online
ISSN
1435-5337
See all formats and pricing

 


Select Volume and Issue
Loading journal volume and issue information...

30,00 € / $42.00 / £23.00

Get Access to Full Text

The dual of Hardy spaces on a bounded domain in ℝn

Der-Chen Chang1

1Research supported in part by NSF Postdoctoral Fellowship.

Citation Information: Forum Mathematicum. Volume 6, Issue 6, Pages 65–82, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: 10.1515/form.1994.6.65, December 2009

Publication History

Published Online:
2009-12-11

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
J. L. Taylor, S. Kim, and R. M. Brown
Communications in Partial Differential Equations, 2013, Volume 38, Number 9, Page 1574
[2]
EMMANUEL RUSS
Confluentes Mathematici, 2011, Volume 03, Number 01, Page 1
[3]
JIZHENG HUANG
Communications in Contemporary Mathematics, 2010, Volume 12, Number 01, Page 71
[4]
Pascal Auscher and Emmanuel Russ
Journal of Functional Analysis, 2003, Volume 201, Number 1, Page 148
[5]
Zoran Grujić and Rafaela Guberović
Annales de l'Institut Henri Poincare (C) Non Linear Analysis, 2010, Volume 27, Number 2, Page 773
[6]
I. Mitrea, M. Mitrea, and M. Wright
Journal of Mathematical Sciences, 2011, Volume 172, Number 1, Page 24
[8]
Zengjian Lou
Bulletin of the Australian Mathematical Society, 2005, Volume 72, Number 01, Page 31

Comments (0)

Please log in or register to comment.